# SDR P5CA2018110600344

- Difficulty date: November 5, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 14,346 hours, 3,374 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Avranging Unit
- Part number: 21656
- Part serial: 00024
- Condition: Malfunctioned
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXY PRESS READS 40PSI( TRANSFERRED TO MEL 35-11-02. OXYGEN PRESS TRANSDUCER ELEC PLUG INSPECTED & CLEANED, C/B CLOSED & PRESS SHOWED 1780PSI , CKD OK PER FIM 35-11-13 & WDM 35-11-13-4. R/R AVERAGING UNIT, OPS CHECK OK.  )
